# SDR WRLA2007104

- Difficulty date: October 6, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N278WA
- Make and model: Doug MD-11
- Aircraft serial: 48746
- Engine: Pwa PW4462
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1001 FNLU/KIAH.  DURING CRUISE FLT 9+20HRS AFTER DEPART ELEC ODOR EMANATING NEAR INSTRUMENT PANEL.  NO SMOKE WAS OBSERVED.  SOURCE OF ODOR UNKNOWN.  ELEC ODOR DISSIPATED OVER TIME.  SEL ANNUNCIATOR LIGHT TEST IND MASTER WARNING, MASTER CAUTION AND ABS DISARM WARNING LIGHTS WILL NOT TEST IN CRUISE.  HOWEVER, ENG/APU FIRE TEST ILLUM WHEN COMMANDED BY OTHER LVL 2 CONDITIONS.
